# SDR VNAA2014061000009

- Difficulty date: June 10, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 24,185 hours, 24,364 cycles
- System (JASC): 5240 · Service Doors
- Part: Step
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE CORROSION WAS FOUND ON BOTTOM OF THE SERVICE DOOR STEP PLATE.  THE AREA WAS INSPECTED, R & R SERVICE DOOR STEP PLATE USING AMM.   ACFT WAS RELEASED FOR SERVICE.
